The Michigan Mathematical Journal

Approximation by entire functions.

Wilfred Kaplan

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 1 (1955), 43-52.

Dates
First available in Project Euclid: 10 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031710533

Digital Object Identifier
doi:10.1307/mmj/1031710533

Mathematical Reviews number (MathSciNet)
MR0070753

Zentralblatt MATH identifier
0070.06203

Subjects
Primary: 42.1X

Citation

Kaplan, Wilfred. Approximation by entire functions. Michigan Math. J. 3 (1955), no. 1, 43--52. doi:10.1307/mmj/1031710533. https://projecteuclid.org/euclid.mmj/1031710533


Export citation